# SDR SABA970027

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 695
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 5023 - NOSE GEAR DOWNLOCK LIGHT WOULD NOT ILLUMINATE.  INSPECTED DOWNLOCK SWITCH, CYCLED 30 TIMES.  FOUND NO PROBLEMS.  OPS CHECKED GOOD.  (M)
